Advertisement

Certain remarks on functional equations of convolution types

  • P. Devaraj
Original Research Paper
  • 1 Downloads

Abstract

We analyse the convolution equation of the type \(f\star \gamma =g,\) where \(f\star \gamma \) is the convolution of f and \(\gamma \) defined by \((f\star \gamma )(x)=\int _{{\mathbb{R}}}f(x-y)d\gamma (y),\) g is a given function and \(\gamma \) is a compactly supported Borel measure which is a sum of a compactly supported discrete Borel measure \(\mu \) and a compactly supported absolutely continuous measure \(\nu \) whose density function is a finite linear combination of indicator functions of intervals.

Keywords

Reconstruction Deconvolution Functional equations 

Mathematics Subject Classification

Primary 42A85 44A35; Secondary 42A75 39A12 

Notes

Compliance with ethical standards

Conflict of interest

There is no conflict of interest and no funding has been received for the work.

Research involving human participants and/or animals

This research does not involve neither human nor animals participants.

References

  1. 1.
    Berenstein, C.A., and B.A. Taylor. 1980. Mean-periodic functions. Int. J. Math. Math. Sci. 3 (2): 199–235.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Delsarte, J. 1935. Les fonctions moyenne-periodiques. J. Math. Pures Appl. 14: 403–453.zbMATHGoogle Scholar
  3. 3.
    Devaraj, P. 2010. Reconstruction from local averages involving discrete measures. Rendiconti del Circolo Matematico di Palermo 59: 261–166.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Devaraj, P. 2011. Reconstruction from local discrete averages on the plane. J. Math. Anal. Appl. 373: 13–19.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Devaraj, P. 2012. Reconstruction of continuous functions from locally uniform weighted averages. J. Math. Anal. Appl. 390: 407–417.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Devaraj, P. 2018. On reconstruction from discrete local moving averages on locally compact abelain groups. J. Math. Anal. Appl. 464: 1119–1126.MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Devaraj, P., and I.K. Rana. 2002. Vector valued mean-periodic functions. J. Aust. Math. Soc. 72: 363–388.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Ehrenpreis, L. 1955. Appendix to the paper “Mean periodic functions I”. Am. J. Math. 77: 731–733.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Ehrenpreis, L. 1955. Mean periodic functions, part I. Varieties whose annihilator ideals are principal. Am. J. Math. 77: 293–328.CrossRefzbMATHGoogle Scholar
  10. 10.
    Ehrenpreis, L. 1956. Solutions of some problems of division III. Am. J. Math. 78: 685–715.MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    John, F. 1960. Continuous dependence on data for solutions of partial differential equations with prescribed bound. Commun. Pure Appl. Math. 13: 551–585.CrossRefzbMATHGoogle Scholar
  12. 12.
    Hörmander, L. 1968. On the range of convolution operators. Ann. Math. 76 (1): 148–169.MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Kahane, J.P. 1957. Lectures on Mean-Periodic Functions. Mumbai: Tata Institute.zbMATHGoogle Scholar
  14. 14.
    Malgrange B.: Existence et approximation des solutions des equations aux derivees partielles et des equations de convolutions. Ann. Inst. Fourier (Grenoble) 6, 271–355 (1955-1956)Google Scholar
  15. 15.
    Novak, E., and I.K. Rana. 1986. On the unsmoothing of functions on the real line. Proc. Nede. Acad. Sci. Ser. A 89: 201–207.MathSciNetzbMATHGoogle Scholar
  16. 16.
    van der Pol, B. 1959. Smoothing and unsmoothing. In Probability and Related Topics in Physical Sciences, ed. M. Kac. New York: Interscience.Google Scholar
  17. 17.
    van der Pol, B., and H. Bremmer. 1964. Operational Calculus. Cambridge: Cambridge University Press.zbMATHGoogle Scholar
  18. 18.
    Rana, I.K. 1990. Unsmoothing over balls via plane wave decomposition. Rend. Cir. Mat. Palermo 2 (34): 217–234.MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Schwartz, L. 1947. Theorie generale des fonctions moyenne-periodiquies. Ann. Math. 48: 857–929.MathSciNetCrossRefzbMATHGoogle Scholar
  20. 20.
    Weit, Y. 1980. On Schwartz theorem for the motion group. Ann. Inst. Fourier (Grenoble) 30: 91–107.MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Szekelyhidi, L. 2010. Spectral synthesis problem on locally compact groups. Monatsh. Math. 161 (2): 223–232.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Forum D'Analystes, Chennai 2018

Authors and Affiliations

  1. 1.School of MathematicsIndian Institute of Science Education and ResearchThiruvananthapuramIndia

Personalised recommendations